# SDR CALA2025102010257

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N16009
- Make and model: Boeing 787-10
- Aircraft serial: 40938
- Aircraft time: 26,788 hours, 3,651 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN711 MAKES AN ELECTRICAL FIRE LIKE SMELL RESET C/ B NO HELP REQUESTING DEFERA. COMPLIED WITH NEF 2500BR. NOC DESK: B787 NAME: MCKEEVER DATE: 16-OCT-25- OK TO DEFER GALLEY OVEN 711 PER NEF. CONFIRMED OVEN SOURCE OF SMELL. OVEN 711 PLACED ON DEFERAL.
